A note on the regularity of the degenerate complex Monge–Ampère equation

Volume 98 / 2010

Szymon Pliś Annales Polonici Mathematici 98 (2010), 103-109 MSC: 32W20, 35J70. DOI: 10.4064/ap98-2-1

Abstract

We prove the almost $\mathcal{C}^{1,1}$ regularity of the degenerate complex Monge–Ampère equation in a special case.

Authors

  • Szymon PliśInstitute of Mathematics
    Cracow University of Technology
    Warszawska 24
    31-155 Kraków, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image